# SDR AALA202410080277

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 94,932 hours, 11,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLOOR PROXYMITY LIGHTS INOPERATIVE AT PREMIUN ECONOMY ANDFWD TOURIST CLASS. REMOVED AND REPLACED M33404 POWER SUPPLY IAW AMM 33-51-06 AT DOOR 3R.
